i dont understand why i can't eat much or have an orgasm???
Hello angelelyse. Effexor effects up to 17% of people in loss of appeite. A decrease in sex drive effects up to 5.7% of people taking the drug. Regards pledge
Pledge is on the money with his statistics. As a former user I can tell you that I could also get no orgasm while I was on effexor and I had little to no appetite. I had tons of energy but could not sleep at night. As I said, I am a former user of Effexor, not only for those reasons mentioned but for some other reasons I asked to be taken off the drug. I lost a lot of weight which was not a bad thing but the other side effects were just unbearable. If you should desire to get off effexor which your question leads me to believe you may be considering that , beware, it is a very tough drug to come off of, you must slowly taper off and when I say say slowly I truly mean slowly, just a little at at a time or the side effects are absolutely horrible. Best to you, hope my answer helps you. I am a part of those statistics Pledge mentioned.
it definitely affects the libido, but not completely... as for weight loss, i didn't find it to be an unbearable factor. generally, it hasn't caused me much weight loss, it just made me a bit less hungry...
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.